| Model Number |
1581-15-010 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision of a pfc tkr done in 2006.Male, left side.On the joint registry form, the reason for revision was due to deep infection, tibial loosening, femur loosening.When exposure was done the surgeon noted significant poly wear as seen in the pics.All components were removed and attune revision was implanted.Doi: 2006, dor: (b)(6) 2023, left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4), depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: the device associated with this report was not returned to depuy synthes for evaluation.Review of the photographic evidence confirmed the reported allegation.Wear can be observed on the edge of one of the condyles.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records (mre) was not performed.